Application of Mahgoub Integral Transform to Bessel’s Differential Equations
Keywords:Mahgoub transform, Bessel’s differential equations
In this paper, we apply Mahgoub integral transform method to solve various types Bessel’s differential equations with initial conditions. Also, we provide some numerical examples to illustrate the Application of Mahgoub transform for some particular Bessel’s differential equations.
M. M. A. Mahgoub, The new integral transform mahgoub transform, Advances in Theoretical and Applied Mathematics 11(4) (2016), 391 – 398.
S. Aggarwal, A. R. Gupta, D. P. Singh, N. Asthana and N. Kumar, Application of Laplace transform for solving population growth and decay problems, International Journal of Latest Technology in Engineering, Management & Applied Science 7(9) (2018), 141 – 145.
S. Aggarwal, D. P. Singh, N. Asthana and A. R. Gupta, Application of Elzaki transform for solving population growth and decay problems, Journal of Emerging Technologies and Innovative Research 5(9) (2018), 281 – 284, URL: https://www.jetir.org/papers/JETIR1809545.pdf.
S. Aggarwal, N. Sharma, R. Chauhan, A. R. Gupta and A. Khandelwal, A new application of mahgoub transform for solving linear ordinary differential equations with variable coefficients, Journal of Computer and Mathematical Sciences 9(6) (2018), 520 – 525, URL: http://compmath-journal.org/dnload/Sudhanshu-Aggarwal-Nidhi-Sharma-Raman-Chauhan-Anjana-Rani-Gupta4and-Astha-Khandelwal5/CMJV09I06P0520.pdf.
S. Aggarwal, N. Sharma and R. Chauhan, Mahgoub transform of Bessel’s functions, International Journal of Latest Technology in Engineering, Management & Applied Science VII(VIII) (2018) 32 – 36, URL: https://www.ijltemas.in/DigitalLibrary/Vol.7Issue8/32-36.pdf.
Z. Ahsan, Differential Equations and Their Applications, Prentice Hall of India Pvt. Ltd, New Delhi (1999).
F. B. M. Belgacem and A. A. Karaballi, Sumudu transform fundamental properties investigations and applications, Journal of Applied Mathematics and Stochastic Analysis 2006 (2006), Article ID 091083, 23 pages, DOI: 10.1155/JAMSA/2006/91083.
W. E. Boyce and R. C. Di Prima, Elementary Differential Equations and Boundary Value Problems, John Willey & Sons, NY (2001).
C. Chicone, Ordinary Differential Equations With Applications, Springer Verlag, NY (1999).
H. Eltayab and A. Kilicman, On some application of a new integral transform, International Journal of Mathematical Analysis 4(3) (2010), 123 – 132.
H. Eltayab, A. Kilicman and B. Fisher, A new integral transform and associated distributions, Integral Transforms and Special Functions 21(5) (2010), 367 – 379, DOI: 10.1080/10652460903335061.
S. Islam, Y. Khan, N. Faraz and F. Austin, Numerical solution of logistic differential equations by using the laplace decomposition method, World Applied Sciences Journal 8(9) (2010), 1100 – 1105, URL: https://www.idosi.org/wasj/wasj8(9)/10.pdf.
L. Debnath and D. Bhatta, Integral Transforms and Their Applications, 2nd edition, Chapman and Hall/CRC (2006).
M. A. M. Mahgoub and A. A. Alshikh, An application of new transform Mahgoub transform to partial differential equations, Mathematical Theory and Modeling 7(1) (2017), 7 – 9.
N. Guzel and M. Nurulay, Solution of shiff systems by using differential transform method, Dunlupinar Universities Fen Bilimleri Enstitusu Dergisi 16 (2008), 49 – 59, URL: https://birimler.dpu.edu.tr/app/views/panel/ckfinder/userfiles/16/files/Dergiler/16/07.pdf.
D. H. P. Gowda, Pharmaceutical Mathematics With Application to Pharmacy, Pharma Med Press, Hyderabad (2014).
A. P. Selvan, K. Varadharajan and J. Jini, Application of Elzaki transform to Bessel’s differential equations, Chapter 16, Physics and Statistics (16), ESN Publications (2021), 106 – 111.
A. P. Selvan, P. Ashokkumar and P. Madhu, A general form of Bessel’s ordinary differential equations and an application of Elzaki transform, Chapter 17, Physics and Statistics (16), ESN Publications (2021), 112 – 117.
R. Murali and A. Ponmana Selvan, Mittag-Leffler-Hyers-Ulam stability of a linear differential equations of first order using Laplace transforms, Canadian Journal of Applied Mathematics 2(2) (2020), 47 – 59, URL: https://www.prior-sci-pub.com/cjam_2020_art13.pdf.
M. Ramdoss and P. S. Arumugam, Fourier transforms and Ulam stabilities of linear differential equations, Chapter 12, Frontiers in Functional Equations and Analytic Inequalities AG 2019, Springer Nature, Switzerland (2019), 195 – 217, DOI: 10.1007/978-3-030-28950-8_12.
J. M. Rassias, R. Murali and A. P. Selvan, Mittag-Leffler-Hyers-Ulam stability of linear differential equations using fourier transforms, Journal of Computational Analysis and Applications 29(1) (2021), 68 – 85, URL: http://www.eudoxuspress.com/images/JOCAAA-VOL-29-2021-ISSUE-1.pdf.
S. M. Jung, P. S. Arumugam and M. Ramdoss, Mahgoub transform and Hyers-Ulam stability of first-order linear differential equations, Journal of Mathematical Inequalities 15(3) (2021), 1201 – 1218, DOI: 10.7153/jmi-2021-15-80.
P. D. Ritger and N. J. Rose, Differential Equations With Applications, McGraw Hill, NY (1968).
S.-H. Chang and I.-L. Chang, A new algorithm for calculating one-dimensional differential transform of nonlinear functions, Applied Mathematics and Computation 195 (2008), 799 – 808, DOI: 10.1016/j.amc.2007.05.026.
T. M. Elzaki, The new integral transform Elzaki transform, Global Journal of Pure and Applied Mathematics 7(1) (2011), 57 – 64.
T. M. Elzaki and S. M. Elzaki, On the Elzaki transform and ordinary differential equation with variable coefficients, Advances in Theoretical and Applied Mathematics 6(1) (2011), 13 – 18.
D. Zwillinger, Handbook of Differential Equations, Academic Press, Inc., NY (1989), DOI: 10.1016/C2013-0-07676-1.
How to Cite
Authors who publish with this journal agree to the following terms:
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a CCAL that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work.